MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 6248V-130P
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the patient experienced a perforation of the coronary sinus.It was noted that the injury corrected itself with no intervention.It was also noted that the physician complained of ¿tip stiffness¿ of the catheter.The catheter was not used.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7923425
Report Number9612164-2018-02589
Device Sequence Number19213957
Product Code DQY
UDI-Device Identifier00643169184183
UDI-Public00643169184183
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2020
Device Model Number6248V-130P
Device Catalogue Number6248V-130P
Device Lot Number0009180211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2018
Initial Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age56 YR